MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-56-user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory (b)(4).
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose results.The customer is concerned with results obtained of 73 and 330mg/dl.The expected fasting blood glucose test result range is 112 to 149mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of 134 and 146mg/dl using true merix meter.The test strip lot manufacturer's expiration date is 03/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly).Result 1 :171mg/dl date: (b)(6) 2018 time:11:26am fasting, result 2 :330mg/dl date: (b)(6) 2018 time:07:58am fasting, result 3 :73mg/dl date: (b)(6) 2018 time:02:21am fasting, result 4 :205mg/dl date: (b)(6) 2018 time:08:49pm fasting, result 5 :260mg/dl date: (b)(6) 2018 time:06:34pm fasting, customer called saying her blood sugar is not being read accurately on her meter.Customer called to complain about lower/higher/erratic readings on her meter.Customer states that the meter is not reading correctly at all.Customer took a lab test with their doctor, customer took a blood test at the same time afterwards and got a 260mg/dl fasting with their meter and a 206mg/dl fasting with the lab, and that concerned the customer.Customer tests her blood sugar and gets higher and lower results all the time.Customer states she is regularly supposed to be reading from 112-149mg/dl fasting.Customer read today at 330mg/dl fasting in the morning.Customer also tested last night and got a reading of 73mg/dl fasting, lower than what she should be reading.Informed customer not to compare results with another meter, but customer is concerned that her results are anywhere from high to low and the fact that the meter did not read 15% of the lab result that was taken at the same time in her doctor's office.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7313317
Report Number1000113657-2018-00262
Device Sequence Number1476132
Product Code NBW
UDI-Device Identifier00021292006082
UDI-Public(01)00021292006082
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2643
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1